Modeling of a diffusion with aggregation: rigorous derivation and numerical simulation

Chen, Li ; Göttlich, Simone ; Knapp, Stephan

Additional URL:
Document Type: Article
Year of publication: 2018
The title of a journal, publication series: Mathematical Modelling and Numerical Analysis = Modélisation Mathématique et Analyse Numérique
Volume: 52
Issue number: 2
Page range: 567-593
Place of publication: Les Ulis
Publishing house: EDP Sciences
Publication language: English
Institution: School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

BASE: Chen, Li ; Göttlich, Simone ; Knapp, Stephan

Google Scholar: Chen, Li ; Göttlich, Simone ; Knapp, Stephan

ORCID: Chen, Li ; Göttlich, Simone ORCID: 0000-0002-8512-4525 ; Knapp, Stephan

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item